# SDR ASAA9540081

- Difficulty date: November 6, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N754AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25095
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Circuit Breaker
- Part number: BACC18Z3R
- Condition: Tripped
- Location: Landing Gear
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SFO - FLT 88 - ON ARRIVAL, CREW REPORTED UNABLE TO MOVE GEAR HANDLE TO THE 'UP' POSITION AFTER TAKEOFF SEA.  USED OVERRIDE TO RAISE THE HANDLE.  NOTED LANDING GEAR 'LATCH AND PRESS WARN' CIRCUIT BREAKER TRIPPED.  RESET CIRCUIT BREAKER, CYCLED GEAR AND ALL SYSTEMS OPERATED NORMALLY.  LANDED WITHOUT INCIDENT.  REPLACED CIRCUIT BREAKER AS PRECAUTIONARY.  PERFORMED LANDING GEAR EXTENSION AND RETRACTION SEVERAL TIMES AND OPERATED NORMALLY.  (X)
